# SDR ASAA2015112814179

- Difficulty date: November 28, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 37,542 hours, 12,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750141
- Condition: Corroded
- Location: Bs 757-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRACK ASSY CORRODED ST 787-827, RBL 13.84.  ACFT GROUNDED. REMOVED CORROSION, ORIGINAL MATERIAL .070 WITH .0325 REMAINING OUT OF LIMITS IAW SRM 53-00-53 AND DWG 146A7501, REV B.  REMOVED TRACK ASSY AT RBL 13.84 IAW SRM 51-40-02. MATERIAL ID FOR TRACK REPAIR SECTION IS BAC 1520-1397, 7050-T-76511 IAW SRM 53-00-53-2R-3.  MACHINED JOGGLED,TRIMMED LOCATED AND DRILLED ALODINED PRIMED INSTALLED NUTPLATES, INSTALLED TRACK ASSY AND APPLIED CIC IAW SRM 53-00-53-22-3 AND DWG 146A7501.
